Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am 60 year old and overweight, high blood sugar level. Suggest some effective medicine?

hi...i need to ask a question concerning my father, he is 60 years old and a little overweight then normal for a past few days i have been checking his blood sugar level and its always above 200 even though he is taking medicines i guess they have no impact on it very dangerous to have such high sugar content?...waiting for ur reply desperatly thank you...
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
High blood sugar levels for long time do have dangerous effects on brain, kidneys, eyes, nerves, heart.

As your dad is not getting sugar control with prescribed medication, I would recommend you to consult physician again so that doctor will look in to addition of drug or replacement of medicine or insulin injection.

Ask him to continue 30 min of exercise daily, diet changes and consult doctor again.
Best regards,
Dr. Neelam.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor